Can sexual side effects go away..?
Hey, been on escitalopram for two weeks now, feeling little better but some sexual side effects... Have someone experience when start antidepressant?
What kind of sexual side effects are you talking about? If you don’t mind me asking
Kind of impotence... Hope it goes away as its the beginning... Have been on this drug before but didnt experience something like this
I was on that medication for about a year. The first few months I wasn't intimate with my partner at all. After awhile i stopped having those side effects but they started up again near the end of me being on it so I started a new medication.
How is now with the new medication...? Ive been ok for 2 years with the same medicine.. After i stopped 1 year and now started again the same that i had before...but hope it will get better, maybe better wait a little more...
Everything will comeback to normal once you start to feel better
I ve been there many times before 😊
Thank you...but is really terrible i would say more terrible than the panic disorder ive been dealing with from some years...but i should never take any medicine like this if i could get out from my house... Wonder how some people take it just for feeling little anxious or feeling little depressed...
What do you mean exactly when you say 'sexual side effects'??
Have write it over in the coments...
these are common side effects but I was wondering if anyone had any similar experiences and how long they...
experienced any negative side effects to the best of my knowledge, other than some slight drowsiness, but...
about-but it still scares me when they happen. Anyways, today I woke up and have been tempted to just curl up...
Start a Community